# SDR DALA2025032402197

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,736 hours, 32,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 ROW 6 (D,E,F) SEAT EMERGENCY LIGHT NOT ILLUMINATED. CORRECTIVE ACTION: REMOVED AND REPLACED SHIELDED SPLICE IN REF B757 SWPM 20-30-19. EMERGENCY LIGHTS WORKING NORMAL. (7114326)
